Facebook Pixel
EmpowHER Guest

Is it possible that I am pregnant while on birth control?

By Anonymous March 8, 2015 - 6:42pm
Rate This

I take Junel Fe , 28 day contraceptive. So I had sex the last 2 days of my "off" week. I never use any condoms and most times my husband does ejaculate inside. I'm worried I might be pregnant because the day after is when my new week was suppose start but I was about 4-5 hours late on taking it , is it possible for me to get pregnant within that time period ? And also I'm having symptoms such as frequent urination, hunger, bloating and cravings , but I'm just a wondering if that just might be me making myself that why from worrying too much.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

As I am sure you know, you are protected on your "off week" and taking the pill a few hours late should not raise your risk of pregnancy significantly, unless you are on the mini-pill. 



March 9, 2015 - 5:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!